# SDR UHLA2011071900248

- Difficulty date: July 19, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N207JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000254
- Aircraft time: 6,249 hours, 4,859 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Part number: 34002210
- Part serial: 005400
- Condition: Inoperative
- Location: Cabin
- Part time: 6,248 hours, 4,857 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FAIL.  REMOVED AND REPLACED AFT FUSELAGE RT EMERGENCY POWER UNIT IAW EMB 175 MM 33-50-01.
